# SDR CALA2016092000665

- Difficulty date: September 17, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N76522
- Make and model: Boeing 737824
- Aircraft serial: 31660
- Aircraft time: 20,698 hours, 7,005 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400115
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON LEFT HORIZONTAL STABILIZER LOWER SKIN AT HSS 138.70 AT 8.5.   REPAIRED IAW SRM  55-10-01 INSTALLED EXTERNAL DOUBLER IAW SRM 55-10- 01 REPAIR 11.
